# SDR SWAA107143

- Difficulty date: November 17, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 57,238 hours, 48,631 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268093023
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  EN ROUTE ENGINE DRIVEN A NR 1 HYDRAULIC PUMP LIGHT FLICKERED AND THEN ILLUMINATED.  FOUND ENGINE DRIVEN "A" SYS PRESSURE LINE CHAFED.  REMOVED AND REPLACED LINE, PUMP AND FILTERS PER MM.
